Oscillation properties of nonlinear difference equations.

Taylor, Willie E.jun.; Sun, Minghua

Portugaliae Mathematica (1995)

  • Volume: 52, Issue: 1, page 15-24
  • ISSN: 0032-5155

How to cite


Taylor, Willie E.jun., and Sun, Minghua. "Oscillation properties of nonlinear difference equations.." Portugaliae Mathematica 52.1 (1995): 15-24. <http://eudml.org/doc/47427>.

author = {Taylor, Willie E.jun., Sun, Minghua},
journal = {Portugaliae Mathematica},
keywords = {nonlinear difference equation; oscillation},
language = {eng},
number = {1},
pages = {15-24},
publisher = {Sociedade Portuguesa de Matematica},
title = {Oscillation properties of nonlinear difference equations.},
url = {http://eudml.org/doc/47427},
volume = {52},
year = {1995},

AU - Taylor, Willie E.jun.
AU - Sun, Minghua
TI - Oscillation properties of nonlinear difference equations.
JO - Portugaliae Mathematica
PY - 1995
PB - Sociedade Portuguesa de Matematica
VL - 52
IS - 1
SP - 15
EP - 24
LA - eng
KW - nonlinear difference equation; oscillation
UR - http://eudml.org/doc/47427
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.